MathSciNet Relay Station
MathSciNet bibliographic data
MR2124370 82B27 (34M55 82B10)
Zenine, N.; Boukraa, S.; Hassani, S.; Maillard, J.-M. Square lattice Ising model susceptibility: series expansion method and differential equation for $\chi^{(3)}$. J. Phys. A 38 (2005), no. 9, 1875–1899.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement